×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

starting to think I am....

  • unkn
  • unkn's Avatar
12 years 5 months ago #1 by unkn
unkn replied the topic: Re:starting to think I am....
Honestly they could be pregnancy symptoms but it can also just be your body going through changes. Your best bet is to take a pregnancy test. That way you will know for sure!

Please Log in or Create an account to join the conversation.

  • Heather
  • Heather's Avatar
12 years 5 months ago #2 by Heather
Heather replied the topic: Re:starting to think I am....
Hello my name is Heather and i was just reading things about pregnancy i know how you feel because i have the same feelings except im not on birth control pills and i dont use condoms ( i know pretty stupid) :unsure: and im going to go take a pregnancy test so see if i am or not. My advice is that go buy a pregnancy test or go to a clinct and get tested to see if you are or not and just take it day by day.
Good luck
Heather

Please Log in or Create an account to join the conversation.

  • Brittany
  • Brittany's Avatar
12 years 5 months ago #3 by Brittany
Brittany replied the topic: Re:starting to think I am....
If you started taking the pill awhile ago, your body could just be adjusting to the new hormones so it's giving you weird symptoms/side effects. The pill is 99.9% effective if taken properly so you have a tiny chance of being pregnant. I've heard it's normal to miss a period in the first month of taking the pill but missing it the second month should result in a phone call to the doctor.

Also, if you keep getting those side effects of your current birth control pill, you can always try a different method or pill/patch/ring etc. ;)

Please Log in or Create an account to join the conversation.

  • stephanie18
  • stephanie18's Avatar Topic Author
12 years 5 months ago #4 by stephanie18
stephanie18 created the topic: starting to think I am....
My boyfriend and I started having sex 3 weeks ago and we have been ever since....I'm on the pill and we use a condom....usually. there have been 3-5 times that we haven't. (I know, stupid decision) that said, my boobs have been sore for the week and I keep wanting weird food. I've been very tired even though I get a normal amount of sleep most of the time. I've had headaches off and on, and have had heartburn a few times lately. I know nobody can tell me whether I'm pregnant or not and I'm not asking that. I'm just wondering if it really sounds like I could be or if I'm concerned over nothing. :ermm:

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl